# SDR CALA2017090102971

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 87,324 hours, 18,348 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10323
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV SERVICE PAN CUT OUT AT FRAME 1680 RBL 8 HAS CORROSION.: REMOVED AND REPLACED LOWER FRAME AT BS 1680 IAW B757-200 SRM 51-40-02 PAR 4 AND 7 AND FIGS 8 AND 12. CORROSION OUT OF LIMITS IAW  SRM 53-00-07 FIG 101 DETAIL II IAW 19-5310-1-2688
